Toeplitzness of weighted composition operators
1. Toeplitzness of weighted composition operators

Massoud Salehi Sarvestani

Volume 2, Issue 1 , Spring 2020, Pages 1-8

http://dx.doi.org/10.30495/maca.2020.679850

Abstract
  For a bounded analytic map ψ on the unit disk D and analytic self-map  φ of D, a weighted composition operator Cψ,φ on the Hardy space H2=H2(D) is ...  Read More
A simple method to solve nonlinear Volterra-Fredholm integro-differential equations
2. A simple method to solve nonlinear Volterra-Fredholm integro-differential equations

Mohsen Mohamadi; Amir Shahmari

Volume 2, Issue 1 , Spring 2020, Pages 9-16

http://dx.doi.org/10.30495/maca.2020.679851

Abstract
  In this paper, a new simple direct method to solve nonlinear Fredholm-Volterra integral equations is presented. By using Block-pulse (BP) functions, their operational matrices and Taylor ...  Read More
The generalized Hyers–Ulam stability of derivations in non-Archimedean Banach algebras
3. The generalized Hyers–Ulam stability of derivations in non-Archimedean Banach algebras

Abolfazl Niazi Motlagh

Volume 2, Issue 1 , Spring 2020, Pages 17-22

http://dx.doi.org/10.30495/maca.2020.679852

Abstract
  In this paper, the generalized Hyers-Ulam stability of the functional inequality||f(a)+f(b)+cf(d)+f(c)d||≤||kf((a+b+cd)/k)||,      |k|<|2|,in non-Archimedean ...  Read More
Locally finite inverse semigroups
4. Locally finite inverse semigroups

Somaye Grailoo Tanha

Volume 2, Issue 1 , Spring 2020, Pages 23-27

http://dx.doi.org/10.30495/maca.2020.679854

Abstract
  In this article, we study locally finite inverse semigroup S and characterize the structure of idempotents of S which are either a well-ordered countable chain or union of ...  Read More
Certain dense subalgebras of continuous vector-valued operator algebras
5. Certain dense subalgebras of continuous vector-valued operator algebras

Abbasali Shokri

Volume 2, Issue 1 , Spring 2020, Pages 28-34

http://dx.doi.org/10.30495/maca.2020.679855

Abstract
  Let X be a compact metric space with at least two elements, B be a unital commutative Banach algebra over the scalar field F=R or C, and α in R with 0<α≤1. Suppose ...  Read More
A new notion of affine sets
6. A new notion of affine sets

Paulraj Gnanachandra; Mohan Arunkumar

Volume 2, Issue 1 , Spring 2020, Pages 35-42

http://dx.doi.org/10.30495/maca.2020.679857

Abstract
  In this paper, we investigate the behaviour of e-convex sets and e-affine sets. Moreover, some notions like S(e,a,ρ,α) and e-affine cones are introduced and discussed. We ...  Read More